MathSciNet Relay Station
MathSciNet bibliographic data
MR1048302 (91j:35035) 35B30 (35J10 42A05)
Prestini, Elena Radial functions and regularity of solutions to the Schrödinger equation. Monatsh. Math. 109 (1990), no. 2, 135–143.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement